The discrete Boltzmann equation with multiple collisions: Global existence and stability for the initial value problem

N. Bellomo, S. Kawashima

    Research output: Contribution to journalArticlepeer-review

    14 Citations (Scopus)

    Abstract

    This paper deals with the analysis of the initial value problem in all space ℝd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.

    Original languageEnglish
    Pages (from-to)245-253
    Number of pages9
    JournalJournal of Mathematical Physics
    Volume31
    Issue number1
    DOIs
    Publication statusPublished - 1990

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'The discrete Boltzmann equation with multiple collisions: Global existence and stability for the initial value problem'. Together they form a unique fingerprint.

    Cite this